Object

Title: Construction of Some Composition Permutations via LinearTranslators

Co-author(s) :

Kyuregyan Knarik

Abstract:

This paper considers construction of some composition permutation polynomials. For some permutation polynomials the explicit view of their self-compositions and inverse mappings are given. Also for some particular case the cycle structure is considered.

Publisher:

ITHEA

Date of publication:

2015

Identifier:

oai:noad.sci.am:135918

ISSN:

1310-0513

Language:

English

Journal or Publication Title:

Information Theories and Applications

Volume:

22

Number:

3

URL:


Additional Information:

serj.abrahamyan@gmail.com ; knarikyuregyan@gmail.com

Affiliation:

Institute for Informatics and Automation Problems

Country:

Armenia

Indexing:

Other ; Другие

Object collections:

Last modified:

Mar 3, 2021

In our library since:

Jul 27, 2020

Number of object content hits:

11

All available object's versions:

https://noad.sci.am/publication/149511

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information